Previous |  Up |  Next

Article

Title: O existenci jistých soustav úhlopříček konvexního mnohoúhelníka (Czech)
Title: On the existence of certain systems of diagonals in convex polygons (English)
Author: Polák, Václav
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 85
Issue: 1
Year: 1960
Pages: 70-74
Summary lang: English
Summary lang: Russian
.
Category: math
.
MSC: 52-10
idZBL: Zbl 0106.14406
idMR: MR0130615
.
Date available: 2009-09-23T07:08:31Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/108116
.

Files

Files Size Format View
CasPestMat_085-1960-1_8.pdf 981.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo